Forum

× Welcome click the New Topic button to post

Nausea, dry heaves & diarreha started last night

8 years 11 months ago #34855 by Melodie
Julie,

GREAT NEWS! CONGRATS. on your path. report and the fact you will NOT have to do chemo. so you can spend all of your energies recovering from the RC.

I hope things settle down soon and you can get some sleep. My spouse is also a tummy sleeper and swears he would not be able to sleep any other way, so I feel for you. But, you will learn to sleep differently...you will adjust as need be. And I'm in agreement on the yogurt thing if you can tolerate yogurt...and if not, then mix it in a blender with protein drink...or even ice cream. :) I'll won't call you now as I know how exhusting recovery is but feel free to contact me when and if you feel the need. Hugs & God bless.

Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright

Please Log in or Create an account to join the conversation.

8 years 11 months ago #34852 by Patricia
Hey Julie..double edged sword huh...take one thing and get another. Bactrim definately can cause diarhea and nausea and an assortment of other things. I Always eat yogurt when on an antibiotic of any kind to keep the good bacteria in there...i let them fight it out!!! Just so long as its not bloody or excessively watery........
feel better......pat

Please Log in or Create an account to join the conversation.

8 years 11 months ago #34850 by mamatrausch
I think it is the antibiotics!! I was on augmentin then when the culture came back the doctors started me on Bactrim. I have a few more days of antibiotics and then they think the loose stools will stop. You guys had already figured this out that why I love you all GOOD MINDS!!!!
Julie

T1/G3-CIS 10-01-2010
10-27-2010-Indiana Pouch

Please Log in or Create an account to join the conversation.

8 years 11 months ago #34843 by mmc
The other thing that can wreak havoc on the guts is antibiotics. It can kill off the good bacteria in the gut. Consider having some yoghurt (if you can stand the stuff) or acidophilus to repopulate the good bacteria in the intestines.

Mike

Age 54
10/31/06 dx CIS (TisG3) non-invasive (at 47)
9/19/08 TURB/TUIP dx Invasive T2G3
10/8/08 RC neobladder(at 49)
2/15/13 T4G3N3M1 distant metastases(at 53)
9/2013 finished chemo -cancer free again
1/2014 ct scan results....distant mets
2/2014 ct result...spread to liver, kidneys, and lymph...

Please Log in or Create an account to join the conversation.

8 years 11 months ago #34840 by mmc
I also found that the pain pills can cause problems with sleep.

I also had the loose stool issue and quite often every day. When I got out of the hospital the orders were small meals but more often. My assumption was that was all my system would be able to handle. Try smaller meals and talk to your doc about what may be better/worse to eat right now while your system figures out what has happened.

CONGRATULATIONS on no lymph node involvement and no chemo needed! That is terrific news.

Mike

Age 54
10/31/06 dx CIS (TisG3) non-invasive (at 47)
9/19/08 TURB/TUIP dx Invasive T2G3
10/8/08 RC neobladder(at 49)
2/15/13 T4G3N3M1 distant metastases(at 53)
9/2013 finished chemo -cancer free again
1/2014 ct scan results....distant mets
2/2014 ct result...spread to liver, kidneys, and lymph...

Please Log in or Create an account to join the conversation.

8 years 11 months ago #34833 by Patricia
Pretty amazing that you can eat that much...i had no appetite after surgery. You will get the reflux eating that big a meal after such a drastic surgery. Don't you have the long tubing and the bag you can place on the floor ? I could sleep on my side easily with the long tubing. My meals consisted of a Venti Mocha with whole milk in the morning compliments of my hubby. He would get it the night before and put in the fridge and i'd warm it up on the microwave. Around noon i ate a couple of eggs to get my protein....a banana ( which is good for stopping the diahhrea) and my evening meal was very light...sometimes just mac and cheeze or soup or noodles or a baked potato. I found meat impossible to digest.
I have a two story house so most of my exercise consisted of climbing those stairs...no mean task!! What meds are you currently on? Some can have potential to cause diarhhea.
Feel better..........pat

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 996 Guests 
snickted's Avatarsnickted

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: Vls57
Yesterday Total Opened: 1 Yesterday Total Answered: 7
Total Posts: 52806 Total Subjects: 6871 Total Users: 8449
Powered by Kunena Forum